# SDR REXA2016022300262

- Difficulty date: February 23, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 5,702 hours, 3,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295.00 - 310.00 AT STRINGER 27 LOCATION, THE ANTENNA DOUBLER HAS PITTING CORROSION.  R & R ANTENNA DOUBLER IAW SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
